DOI QR코드

DOI QR Code

Existence and Uniqueness of Solutions for the Fuzzy Differential Equations in n-Dimension Fuzzy Vector Space

  • Kwun, Young-Chel (Department of Mathematics, Dong-A University) ;
  • Kim, Woe-Hyun (Department of Mathematics, Dong-A University) ;
  • Nakagiri, Shin-Ichi (Department of Applied Mathematics, Faculty of Engineering, Kobe University) ;
  • Park, Jin-Han (Division of Mathematical Sciences, Pukyong National University)
  • Published : 2009.03.01

Abstract

In this paper, we study the existence and uniqueness of solutions for the fuzzy differential equations in n-dimension fuzzy vector space $(E_N)^n$ using by Banach fixed point theorem.

References

  1. P. Balasuhramaniam and S. Muralisankar, "Existence and uniqucness or fuzzy solution for semilinear fuzzy integrodiffercntial equations with nonlocal conditions," lnternational J. Computer & Mathematics with applications, vol. 47, pp. 1115-1122. 2004 https://doi.org/10.1016/S0898-1221(04)90091-0
  2. P. Diamand and P.E. Kloeden, Metric space of Fuzzy sets, World Scientific, 1994
  3. O. Kaleva, "Fuzzy differential equations," Fuzzy sets and Systems, vol. 24, pp. 301-317, 1987 https://doi.org/10.1016/0165-0114(87)90029-7
  4. Y.C. Kwun and D.G. Park, "Optimal control problem for fuzzy difflerenlial equalions," Proceedings of the Korea-Vietnam loint Semimar, pp. 103-114, 1998
  5. M. Mizmoto and K. Tanaka, "Some properties of fuzzy numhers," Advances in Fuzzy Sets Theory and applications, North-Holland Publishing Company, pp.153-164,1979
  6. J.H. Park, J.S. Park and YC. Kwun, "Conlrollability for the semilinear fuuy integrodiffercntial equations with nonlocal conditions," Lecture Notes in Artificial Intelligence, vol. 4223, pp. 221-230, 2006 https://doi.org/10.1007/11881599_25
  7. S. Seikkala "On the fuzzy initial valuc problcm," Fuzzy Sets and Systems vol. 24, pp. 319-330, 1987 https://doi.org/10.1016/0165-0114(87)90030-3
  8. O. Wang, Y. Li and C. Wen, "On fuzzy n-cell number and n-dimension fuzzy vectors," Fuzzy Sets and Systems. vol. 158. pp. 71-84, 2007 https://doi.org/10.1016/j.fss.2006.09.006

Cited by

  1. Exact Controllability for Fuzzy Differential Equations in Credibility Space vol.14, pp.2, 2014, https://doi.org/10.5391/IJFIS.2014.14.2.145